# SDR FDEA202411221722

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 4 Slat
- Part time: 9,678 hours, 4,726 cycles
- Component: Slat
- Component part number: 114T4104407G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT NO.4 INTERNAL SURFACE WITH WEAR AT UPPER EDGE AND 33.5" FROM INBOARD   EDGE    LEFT WING, SLAT NO.4 WAS REPAIRED I.A.W B767 SRM 57-43-02-2R NOTE  B  FIG. 201 SHEET 1 AND   SRM 51-70-10-2R REPAIR 4 FIG. 202 SHEET 2 REV. 90 AUG 15/2024
